# SDR SWAA2017091916436

- Difficulty date: September 15, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 54,792 hours, 31,755 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion Pin
- Part number: 115A52403
- Part serial: 20005347201
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR FORWARD TRUNNION PIN CORRODED.  R&R PIN PER CMM.
